# SDR 05FDEA01978

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, ALONG STA 1887 TO STA 2007 RBL 24 FLOOR SUPPORT STRUCTURE FOUND CORRODED.  REMOVED AND REWORKED NEW FLOOR SUPPORT FROM S3932107-12400 AS PER DWG AGA 7497. NEW FLOOR SUPPORT PAINTED, PART MARKED AND INSTALLED  AS PER SRM 51-31-01 VOL II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
